Just My Imagination

To my surprise she told me my estradiol level had risen from the last time she prescribed me new patches from a low of “40” to “80” currently. 

Since I am very poor in asking relevant questions such as what should my levels be, I went to Google and received this answer:

“For transgender women, the Endocrine Society guidelines define the target range of estradiol as 100–200 pg/mL (367–734 pmol/L)1; as many providers in our practice do not titrate therapy when estradiol levels are above 90 pg/mL (330 pmol/L), the range of 90–200 pg/mL (330–734 pmol/L) was used to define effective”

So, I guess because of those levels, she prescribed me adding one more patch I add to my body twice a week. I am prescribed (by the VA) Alora 1 mg patches. Each of the patches contains 3.1 mg of estradiol which is released over a 3 to 4 day period. I am fortunate I guess in that I haven’t had any problems with the patches staying on. Because the next step would be me giving myself injections. I definitely have a problem with needles. 

Actually all these facts and figures are a way for me to understand the advanced gender transition I am going through. If the last time I received permission to increase my dosage is any indication, I can expect more changes again.

Of course the first time I added the extra patch, I imagined I felt an added fullness in my breasts and hip area. Realistically I know changes do occur over a period of time and not the first days. 

Plus I do know the risks of Hormone Replacement Therapy at my age. So does my Endo Doc I guess since wants to check my blood hormone levels in a month.

In the meantime, I will have to try to keep my imagination in check.  

Leave a Comment

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s